Smooth Cantor functions
Colloquium Mathematicum, Tome 109 (2007) no. 2, pp. 231-238
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We characterise the set on which an infinitely differentiable function can be locally polynomial.
Keywords:
characterise set which infinitely differentiable function locally polynomial
Affiliations des auteurs :
T. W. Körner 1
@article{10_4064_cm109_2_5,
author = {T. W. K\"orner},
title = {Smooth {Cantor} functions},
journal = {Colloquium Mathematicum},
pages = {231--238},
year = {2007},
volume = {109},
number = {2},
doi = {10.4064/cm109-2-5},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm109-2-5/}
}
T. W. Körner. Smooth Cantor functions. Colloquium Mathematicum, Tome 109 (2007) no. 2, pp. 231-238. doi: 10.4064/cm109-2-5
Cité par Sources :